Amitriptylene adverse side effects - Above & Beyond

Above & Beyond
4,206 members1,299 posts

Amitriptylene adverse side effects

Sami07
Sami07

I have been taking amit for 16 years for anxiety and depression. I am a lot stronger now but I'm still on 30mg of amit. Recently I have started to have tremors in my arm, hand and numbness on my right side. My GP thinks it's adverse side effects to amit and wants me to wean off them ASAP has this happened to anyone.

5 Replies
oldestnewest

I I don't take these but I get lots of it mainly at night or its more noticeable at night.

Hi sami01

Have you always been on 30mg or was your dose higher

The reason I ask is I’ve been on venlafaxine 150mg for 20 years and I get the shakes numbness if I wean myself down abit but saying that after being on them some time I find I get tremors because I’ve been on them so long

Nat xx

Sami07
Sami07
in reply to Natzsteveo

Hi Nat,

My dose was a lot higher. I cut it low as I thought my depression was getting better (I still think it is). My doctors been trying to wean me off amitriptylene but I think I'm addicted to them. I need to come off them now after getting tremors and numbness for being on them for so long.

How are you doing with your meds. Seems a high dose for 20 years.

X

I would love to come off my meds every time I try I get so Ill my dr don’t think I’m ready but because I’ve been on them so long I now have fast heart rate and tremors I was on 350mg but managed to cut down I would love to wean off them I think my anxiety would lessen xx

Sami07
Sami07
in reply to Natzsteveo

I hope you can try to wean off them. Try to do yoga or gym that really helps the mind to relax. X

You may also like...